# SDR ASAA2023061043534

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 6,358 hours, 1,885 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Part serial: J19400449
- Condition: Inoperative
- Location: Apu
- Part time: 3,063 hours, 3,712 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START. FAULT LIGHT AND LOW OIL PRESSURE LIGHT ARE ON. GROUNDED - YES. HAD MAINTENANCE MESSAGE " NO FLAME SHUTDOWN". PERFORMED B737-9 IFIM 49-40-00-810-804. VISUALLY INSPECTED APU AND FOUND RED BUTTON ON LUBE FILTER CASE EXTENDED. REMOVED AND REPLACED APU OIL LUBE FILTER AND APU OIL STARTER - GENERATOR FILTER PER B737-9 AMM 49-91-13. INSPECTED APU IGNITER PLUG AND FOUND IT WORN. REMOVED AND REPLACED APU IGNITER PLUG PER AMM 49-41-51, NO HELP. REMOVED AND REPLACED APU IGNITION UNIT PER AMM 49-41-31. OPS CHECK GOOD. APU OPERATING NORMAL.
